# SDR SWAA2021071291222

- Difficulty date: July 6, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 46,946 hours, 28,145 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6536U20
- Part serial: UM0573
- Condition: Cracked
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR #4 BEAM 141A3536-14 IS CRACKED NEAR INBD HOLE.   REMOVED R/1 DOOR LINER I/A/W AMM 52-41-31-000-802 REMOVED R/1 DOOR HANDLE BOX ASSY IAW SRM 51-40-02-0G-0 REMOVED UPPER & LOWER SPICE ANGLE IAW SRM 51-40-02-000-0G.  REMOVED R/1 DOOR PNL 841CZ841BZ BEGAN REMOVAL OF #4 BEAM IAW SRM 51-40-02-OG-0.   BEGAN LOCATING AND DRILLING #4 BEAM IAW SRM 51-40-05-0G-0 DWG'S 141A6516 AND 141A6535REMOVED AND REPLACED FWD SERVICE DOOR # 4 BEAM P/N 141A3536-14 I/A/W ARM 51-40-02-0G-0 AND BOEING DWG # 141A6516 AND 141A6535.
